# SDR SWI2025F00310

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N501SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000882
- Aircraft time: 7,506 hours, 4,401 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Module
- Condition: Faulted
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMS CTRL FAIL CAUTION MESSAGE APPEARED AT APPROXIMATELY FL230-240 DURING DESCENT ON ARRIVAL.    (FLIGHT 6256 - FILED CLOSED)    INTERROGATED CMC AND FOUND FAULT CODE 21000100. TROUBLESHOT PER ERJ-175 FIM 21-00-00-810-808-A. REMOVED AND REPLACED AMS CTRL MICRO MOD ON SPDA 2 SLOT 25 IN REFERENCE TO ERJ-175 AMM 21-00-01. CHECKED AND VERIFIED BOTH AMS CTRL MICRO MODS HAVE SAME SOFTWARE IN REFERENCE TO ERJ-175 AMM 21-00-00-910-802-A. MSGS CLEARED. A/C OK FOR CONT SVC.
